# SDR R61A201801300183

- Difficulty date: January 30, 2018
- Submitted: February 20, 2018
- Operation: Air carrier
- Aircraft: N206JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000249
- Aircraft time: 21,361 hours, 15,070 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Torque Tube
- Part number: 59129493
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RT WING TE FLAP TORQUE TUBE F6 MALE SPLINES ARE PITTED AND CORRODED. REMOVED AND REPLACED THE TORQUE TUBE IAW AMM 27-51-30, AND 27-50-00-710-801. .
